# SDR 08FDEA00129

- Difficulty date: January 14, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: NNB678620
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR, NEAR INBOARD STRUT FAIRING UPPER MOUNTING   AREA, FOUND CRACKED.  CRACK AT RIGHT MAIN LANDING GEAR DOOR, NEAR INBOARD STRUT FAIRING UPPER MOUNTING AREA REPAIRED AS PER FEDEX EA NR 1-3210-116535, TITLE: LANDING GEAR, MAIN GEAR DOOR, RIGHT MAIN LANDING GEAR DOOR FRAME REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
